Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am 33 yrs old & suffering from high blood sugar and knee joint pain. Is this because of typhoid or the diabetes ?

Hi doc. i went for blood sugar test yesterday. fasting blood sugar came to 116. went back for postprandial after 1.5 yrs of food, it came to 204. pl suggest am i diabetic. im 33 yrs. My dad is having diabetics that too he found out at the age of 40 hrs. I was down with typhoid in jan 2011. post that i developed knee joint pain . Now i have no idea is this because of typhoid or the diabetes if there. kindly suggest. I was very active but post thypoid i get tired soon and dont feel like talking to anyone. Aman
Asked On : Fri, 4 Mar 2011
Answers:  6 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to health care magic forum,
You can control this sugar level just be changing your daily life style,start doing brisk walking daily, go to a dietitian and follow it properly, and yes after effects of typhoid fever can give you severe weakness and lethargy and that is the reason you even don't like to talk to others, so for this you should go to a Homeopathic physician and you will be fine.
for more info mail us at or visit us at
Answered: Fri, 4 Mar 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
the criteria for diabetes is fbs->=100 and post prandial > are most likely having pre diabetes.also since your father tested positive there is a greater chance of you developing it.Please see a physician who will suggest further course of action.regarding the knee -it is most likely post febrile arthralgia wherein pain is present till 6 months .Please visit a orthopedician if pain is out of control .
Answered: Fri, 4 Mar 2011
I find this answer helpful
Dietitian & Nutritionist Ms. Ketki's  Response

All things well understood ; just tel me wwhat all you hve had in your meal before PP?

anything sweet? potato?

let me know..

For further communication / queries ,

Ketki Itraj
Diet Consultant, Pune
Answered: Fri, 4 Mar 2011
I find this answer helpful
Diabetologist Dr. Balachandra .G's  Response
hai first thing you should do your ppbs after 2hours and if your blood sugars are FBS>126,PPBS>200mg/dl then its diabetes otherwise FBS 116 means impaired blood sugars repeat your blood sugars at different time ,if you are diagnosed to have diabetes first is life style change and exercise then oral hypoglycemics
Answered: Sun, 20 Mar 2011
I find this answer helpful
  User's Response
Better drink DNA Noni herbal fruit juice, 10 ml twice a day on empty stomach diluted in water. During the day, drink about 2 to 3 liters plain water to flush out toxins from the body. Drink Noni for about 4 to 6 months for better results. For more details, log in to or send me a mail to

Answered: Fri, 4 Mar 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear Aman
you mention that you had Typhoid fever in Jan 2011,.you mad had taken Antibiotic medication of Typhoid ..Mostly Those medicines has sideeffects of lowering the blood sugar mostly rather than increasing sugar level.
In hereditary condition mostly the diabetes has more chance within the family. .. So i cannot exclude you from the DM.
You may not be due your typhoid fever...monitor your sugar level randoms and after some interval .. Change your daily habit of meal and Yoga Practice ..
I recommend you taking some herbal Ayurvedic medicines for your maintaining your Sugar level rather than taking Chemical Drugs dependency
Contact your nearest ayurvedic physicians and get well soon
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor